Next Article in Journal
CADrx for GBM Brain Tumors: Predicting Treatment Response from Changes in Diffusion-Weighted MRI
Previous Article in Journal
Incentive Compatible and Globally Efficient Position Based Routing for Selfish Reverse Multicast in Wireless Sensor Networks
Previous Article in Special Issue
Optimal 2-Coverage of a Polygonal Region in a Sensor Network
Open AccessArticle

Delaunay Meshing of Piecewise Smooth Complexes without Expensive Predicates

Department of Computer Science and Engineering, The Ohio State University, DL395, Columbus, OH, USA
*
Author to whom correspondence should be addressed.
Algorithms 2009, 2(4), 1327-1349; https://doi.org/10.3390/a2041327
Received: 25 September 2009 / Revised: 17 October 2009 / Accepted: 19 October 2009 / Published: 11 November 2009
(This article belongs to the Special Issue Computational Geometry)
Recently a Delaunay refinement algorithm has been proposed that can mesh piecewise smooth complexes which include polyhedra, smooth and piecewise smooth surfaces, and non-manifolds. However, this algorithm employs domain dependent numerical predicates, some of which could be computationally expensive and hard to implement. In this paper we develop a refinement strategy that eliminates these complicated domain dependent predicates. As a result we obtain a meshing algorithm that is practical and implementation-friendly. View Full-Text
Keywords: Delaunay refinement; mesh generation; piecewise-smooth complexes; non-smoothness; non-manifoldness Delaunay refinement; mesh generation; piecewise-smooth complexes; non-smoothness; non-manifoldness
Show Figures

Figure 1

MDPI and ACS Style

Dey, T.K.; Levine, J.A. Delaunay Meshing of Piecewise Smooth Complexes without Expensive Predicates. Algorithms 2009, 2, 1327-1349.

Show more citation formats Show less citations formats

Article Access Map

1
Only visits after 24 November 2015 are recorded.
Back to TopTop